Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Side effects of Levothyroxine

free chat Hi, I have Hypothyroidism . My TSH was 97.02 mIu. And my weight was 78Kg. After Taking Eltroxin 100mcg, my TSH reduced to 0.1mIu. Doctor adviced me to take Levothyroxine 88mcg. My weight is increasing after taking this medicine. Is this the side effect of taking Levothyroxine?with doctors online Hi, I have Hypothyroidism. My TSH was 97.02 mIu. And my weight was 78Kg. After Taking Eltroxin 100mcg, my TSH reduced to 0.1mIu. Doctor adviced me to take Levothyroxine 88mcg. My weight is increasing after taking this medicine. Is this the side effect of taking Levothyroxine?
Asked On : Sat, 25 Dec 2010
Answers:  1 Views:  907
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi well come to HCM.
No its not side effect it suggest your dose is not sufficient, get done your thyroid
reports again and readjust the dose as per the guidance of your doctor. Thanks
Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor